# SDR 99FDEA00472

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AGK7002513
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3481 - HYD LINE SYS 2 PN AGK7002-513 CRACKED AND LEAKING LOCATED AT BS 1721 LT SIDE.  REPAIRED IAW DC10 MM 20-10-01-2 AND 3.80-10.
